Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the holomorph of the cyclic group of order $ p\sp m$


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 9 (1908), 232-236
MSC: Primary 20K01
MathSciNet review: 1500811
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K01

Retrieve articles in all journals with MSC: 20K01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500811-3
Article copyright: © Copyright 1908 American Mathematical Society